# SDR CA030929006

- Difficulty date: September 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 64,068 hours
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456110
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE AIRCRAFT EXPERIENCED A TOTAL LOSS OF HYDRAULIC SYSTEM A FLUID. AIRCRAFT TURNED BACK TO YUL AND LANDED WITHOUT INCIDENT.  THE NR 3 SPOILER ACTUATOR WAS FOUND TO BE THE CAUSE OF THE FLUID LEAK.ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE. A SHOP REPORT HAS BEEN REQUESTED FOR THE ACTUATOR UNIT.  WILL ADD MORE INFO WHEN AVAILABLE.
